Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Exhausting an area with discs
HTML articles powered by AMS MathViewer

by P. Erdős and D. J. Newman PDF
Proc. Amer. Math. Soc. 45 (1974), 305-308 Request permission

Abstract:

The general question is, just how much of a given area may be covered by interior disjoint discs? We simplify matters by choosing the unit square as our given area, and then give estimates (upper and lower) on how much of it may be so covered by $n$ discs.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A45
  • Retrieve articles in all journals with MSC: 52A45
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 305-308
  • MSC: Primary 52A45
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0355833-1
  • MathSciNet review: 0355833